# SDR 7C7A2022031700006

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 42,878 hours, 47,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCRATCH DAMAGE TO FRAME CAP REINFORCING STRAPS PN 85333501-139/-137/-134 AT X636.0 AND BETWEEN STR. 21S-23S. REF. 008.53-22.09
